Bupropion has been giving me headaches very frequently and my doctor dosnt want to take me off of it. Will the headaches go away? i am 2 months into the medication
If you are having headaches after 2 months then it may be a side effect that will not go away. Did your doctor say why he did not want to take you off of the Bupropion? You can also take something for your headache and wait another couple of weeks to see if it goes away. You may also ask your doctor about a dose decrease to see if that helps.
Hope you start to feel better soon.
Chrstnsprz77; I am very lucky I have had no problems with the bupropion tablets twice a day. But if your having problems with the headaches then ask your doctor what can you take for the headaches. There is no reason you should have to go through this at this point after 2 months. And if the doctor won't do something there is more than one doctor in your town. I would not put up with it. Chuck1957
- Bupropion Information for Consumers
- Bupropion Information for Healthcare Professionals (includes dosage details)
- Side Effects of Bupropion (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Jun 2011 • 3 answers
Posted 30 Sep 2012 • 3 answers
Posted 29 Jun 2014 • 1 answer
Posted 29 Dec 2016 • 3 answers
Posted 19 Apr 2017 • 4 answers